# SDR SA08009

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid
- Part number: AC69572
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ORD FLT 269 - LAS TO YYZ.  WHILE AT FL 370, EXPERIENCED AN ENGINE ONE COMPRESSOR STALL.  ABOUT 30 MINUTES LATER, THE NUMBER ONE ENGINE STALLED AGAIN.  FLIGHT DIVERTED INTO ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED ENGINE ONE SOLENOID 7B.  OPERATIONALLY CHECKS OK.
